I have had a catact removed from the right eye about two years ago, and just recently I had surgery for diverticularitis, in October 2009. In June 2009 my family doctor referred me to a specialist for Thyroid problems. I also lost some hair on my head due to a combination of the anathesisa and anti-biotics I was given I would think that could be part of the problem in 10/2009, and I was not on any medicine for the Thryoid problem until April 2010. I am off of that medication now and I was just wonder if my eye brows will grow back or not. I was told that they could be a cosmetic implant that is sort of a tattoo that could be done, but I am not sure that I want to go that route or not. Just checking to see what you had on this issue and your thoughts about it. Thanks,
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Hi Anonymous,August 9, 2010 - 9:11am
Thank you for your question and for finding EmpowHER. Sorry for your recent health problems. I hope you are on the path to wellness now. Did your doctor recommend stopping the thyroid medicine? Are you still being treated for a thyroid condition?
If it was the medicine causing hair loss, your doctor may be able to prescribe a different medicine to deal with the thyroid condition.
According to this May 31, 2010 article by a fellow HerWriter, eyebrow thinning caused by a thyroid condition could grow back following treatment:
Minoxidil (Rogaine) may help, or there also is eyebrow hair transplantation:
Good luck and let us know how you're doing. If you find something that works, definitely let us know. Your experience may help someone else!